Alert archive / Alabama / High Surf Advisories in 2013
High Surf Advisory 1, NWS Mobile, AL
NWS Mobile, AL issued this high surf advisory at Jun 5, 2013, 11:09 AM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2013, 11:09 AM CDT (16:09 UTC)
- Expired
- Jun 6, 2013, 8:00 PM CDT
- In force
- 33 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
580 WHUS44 KMOB 051609 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1109 AM CDT WED JUN 5 2013 ...A HIGH RISK OF RIP CURRENTS EXISTS ALONG THE GULF BEACHES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH THIS EVENING... .SWELL FROM A SYSTEM OVER THE GULF OF MEXICO WILL COMBINE WITH MODERATE TO STRONG EAST TO SOUTHEASTERLY WINDS TO CREATE A HIGH RISK OF DANGEROUS RIP CURRENTS ALONG AREA BEACHES TODAY. ALZ063-064-FLZ002-004-006-060015- /O.NEW.KMOB.SU.Y.0001.130605T1609Z-130606T0600Z/ /O.CON.KMOB.RP.S.0013.000000T0000Z-130606T0600Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 1109 AM CDT WED JUN 5 2013 ...HIGH SURF ADVISORY IN EFFECT UNTIL 1 AM CDT THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT THURSDAY. * WAVES AND SURF...A ROUGH SURF WITH 2 TO 4 FOOT WAVES. * TIMING...THROUGH THIS EVENING. * IMPACTS...LIFE THREATENING RIP CURRENTS ARE EXPECTED THROUGH THIS EVENING. BE WATCHFUL FOR BREAKS IN THE SURF LINE WHERE AN INCREASING RIP CURRENT RISK MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
4 follow-up statements
000 WHUS44 KMOB 052041 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 341 PM CDT WED JUN 5 2013 ...A HIGH RISK OF RIP CURRENTS EXISTS ALONG THE GULF BEACHES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH THIS EVENING... .SWELL FROM A SYSTEM OVER THE GULF OF MEXICO WILL COMBINE WITH MODERATE TO STRONG EAST TO SOUTHEASTERLY WINDS TO CREATE A HIGH RISK OF DANGEROUS RIP CURRENTS ALONG AREA BEACHES TODAY. ALZ063-064-FLZ002-004-006-060445- /O.CON.KMOB.SU.Y.0001.000000T0000Z-130606T0600Z/ /O.CON.KMOB.RP.S.0013.000000T0000Z-130606T0600Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 341 PM CDT WED JUN 5 2013 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * WAVES AND SURF...A ROUGH SURF WITH 2 TO 4 FOOT WAVES. * TIMING...THROUGH THIS EVENING. * IMPACTS...LIFE THREATENING RIP CURRENTS ARE EXPECTED THROUGH THIS EVENING. BE WATCHFUL FOR BREAKS IN THE SURF LINE WHERE AN INCREASING RIP CURRENT RISK MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
692 WHUS44 KMOB 060403 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1103 PM CDT WED JUN 5 2013 ...A HIGH SURF ADVISORY AND HIGH RISK OF RIP CURRENTS CONTINUES ACROSS THE GULF BEACHES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH THURSDAY EVENING... .INCREASING SWELL AND EASTERLY WINDS ASSOCIATED WITH TROPICAL STORM ANDREA IN THE EAST CENTRAL GULF WILL CREATE HIGH AND ROUGH SURF AND A HIGH RISK OF LIFE THREATENING RIP CURRENTS ALONG AREA BEACHES THROUGH THURSDAY EVENING. MINOR COASTAL FLOODING WILL ALSO BE POSSIBLE ALONG ROADS NEAR SEA LEVEL ON BARRIER ISLANDS...PARTICULARLY AT THE TIME LEADING UP TO HIGH TIDE AND SHORTLY THEREAFTER. ALZ063-064-FLZ002-004-006-061200- /O.EXT.KMOB.SU.Y.0001.000000T0000Z-130607T0100Z/ /O.EXT.KMOB.RP.S.0013.000000T0000Z-130607T0100Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 1103 PM CDT WED JUN 5 2013 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THURSDAY... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY EVENING... * WAVES AND SURF...A ROUGH SURF WITH 2 TO 4 FOOT WAVES...POTENTIALLY BUILDING HIGHER THURSDAY. * TIMING...THROUGH THURSDAY EVENING. * IMPACTS...THE COMBINATION OF THE INCREASING WIND...SWELL...AND ROUGH SURF WILL CREATE FREQUENT LIFE THREATENING RIP CURRENTS. BE WATCHFUL FOR BREAKS IN THE SURF LINE WHERE AN INCREASING RIP CURRENT RISK MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
845 WHUS44 KMOB 061004 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 504 AM CDT THU JUN 6 2013 ...A HIGH SURF ADVISORY AND HIGH RISK OF RIP CURRENTS CONTINUES ACROSS THE GULF BEACHES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH 8 PM THIS EVENING... .TROPICAL STORM ANDREA...CURRENTLY LOCATED ABOUT 195 MILES SOUTH SOUTHWEST OF APALACHICOLA FLORIDA...WILL MOVE NORTHEASTWARD INTO THE NORTHEASTERN FLORIDA PENINSULA THIS EVENING...THEN CONTINUE NORTHWARD FURTHER AWAY FROM THE AREA ON FRIDAY. WHILE WINDS WILL DECREASE THROUGH THIS EVENING...SWELL ASSOCIATED WITH ANDREA WILL CONTINUE TO PRODUCE ROUGH SURF AND A HIGH RISK OF LIFE THREATENING RIP CURRENTS ALONG AREA BEACHES THROUGH 8 PM THIS EVENING. MINOR COASTAL FLOODING WILL ALSO BE POSSIBLE ALONG ROADS NEAR SEA LEVEL ON BARRIER ISLANDS...PARTICULARLY THIS MORNING DURING HIGH TIDE. ALZ063-064-FLZ002-004-006-061815- /O.CON.KMOB.SU.Y.0001.000000T0000Z-130607T0100Z/ /O.CON.KMOB.RP.S.0013.000000T0000Z-130607T0100Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 504 AM CDT THU JUN 6 2013 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * WAVES AND SURF...A ROUGH SURF WITH 2 TO 4 FOOT WAVES...POTENTIALLY HIGHER AT TIMES. * TIMING...THROUGH 8 PM THIS EVENING. * IMPACTS...THE COMBINATION OF THE INCREASING WIND...SWELL...AND ROUGH SURF WILL CREATE FREQUENT LIFE THREATENING RIP CURRENTS. BE WATCHFUL FOR BREAKS IN THE SURF LINE WHERE AN INCREASING RIP CURRENT RISK MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
925 WHUS44 KMOB 061606 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1106 AM CDT THU JUN 6 2013 ...A HIGH SURF ADVISORY AND HIGH RISK OF RIP CURRENTS CONTINUES ACROSS THE GULF BEACHES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH 8 PM THIS EVENING... .TROPICAL STORM ANDREA...OVER THE NORTHEAST GULF...ACCELERATES NORTHEASTWARD...MAKING LANDFALL ACROSS THE FLORIDA BIG BEND LATER TODAY. WHILE WINDS WILL DECREASE THROUGH THIS EVENING...SWELL ASSOCIATED WITH ANDREA WILL CONTINUE TO PRODUCE ROUGH SURF AND A HIGH RISK OF LIFE THREATENING RIP CURRENTS ALONG AREA BEACHES THROUGH EARLY THIS EVENING. ALZ063-064-FLZ002-004-006-070000- /O.CON.KMOB.SU.Y.0001.000000T0000Z-130607T0100Z/ /O.CON.KMOB.RP.S.0013.000000T0000Z-130607T0100Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 1106 AM CDT THU JUN 6 2013 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WAVES AND SURF...A ROUGH SURF WITH 2 TO 4 FOOT WAVES... POTENTIALLY HIGHER AT TIMES. * TIMING...THROUGH 8 PM THIS EVENING. * IMPACTS...THE COMBINATION OF THE INCREASING WIND...SWELL...AND ROUGH SURF WILL CREATE FREQUENT LIFE THREATENING RIP CURRENTS. BE WATCHFUL FOR BREAKS IN THE SURF LINE WHERE AN INCREASING RIP CURRENT RISK MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF DANGEROUS AND POTENTIALLY LIFE THREATENING RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING FREQUENT RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Jun 5, 4:20 AM CDT, 6 hours 49 minutes earlier.
Area forecast discussion, Jun 5, 4:20 AM CDT, 6 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
420 AM CDT WED JUN 5 2013
.SHORT TERM (TODAY AND TONIGHT)...THE FEATURE OF INTEREST REMAINS
THE BROAD AREA OF LOW PRESSURE CURRENTLY OVER THE CENTRAL GULF WHICH
IS EXPECTED TO MOVE SLOWLY NORTH-NORTHEASTWARD PER A GFS/ECMWF
BLEND. GOES SOUNDER PRECIPITABLE WATER DATA SHOWS THAT VALUES NEAR
2 INCHES ARE CURRENTLY PRESENT OVER THE EASTERN FRINGE OF THE
FORECAST AREA TAPERING TO NEAR 1.6 INCHES OVER THE WESTERN PORTION.
THIS DISTRIBUTION REMAINS FAIRLY SIMILAR THROUGH TONIGHT WHILE A
MODEST SHORTWAVE MOVES ACROSS THE AREA TODAY. WILL HAVE POPS
INCREASING TO LIKELY GENERALLY EAST OF THE I-65 CORRIDOR TODAY WITH
CHANCE POPS ELSEWHERE.
SURFACE BASED CAPES INCREASE TO 1500-2500 J/KG TODAY BUT A MOIST
SOUNDING PROFILE RESULTS IN WET BULB ZERO VALUES OF 12-13 KFT AND
SHEAR VALUES REMAIN VERY LOW. AS SUCH...WILL CONTINUE WITH SIMILAR
WORDING IN THE HAZARDOUS WEATHER OUTLOOK THAT SOME STORMS WILL
PRODUCE GUSTY WINDS AND HEAVY RAIN...BUT AM NOT EXPECTING SEVERE
STORM DEVELOPMENT. A MORE VIGOROUS SHORTWAVE...CURRENTLY ASSOCIATED
WITH A MESOSCALE CONVECTIVE SYSTEM...MCS...OVER THE CENTRAL
PLAINS...IS EXPECTED TO AFFECT AREAS NORTH AND NORTHWEST OF THE
FORECAST AREA BASED ON THE GFS/ECMWF HANDLING OF THE SHORTWAVE.
BASED ON THIS DO NOT EXPECT ANY CONVECTION FROM THIS FEATURE TO
AFFECT THE FORECAST AREA OVERNIGHT AND WILL HAVE SLIGHT CHANCE TO
CHANCE POPS THIS EVENING TAPERING TO SLIGHT CHANCE POPS CLOSER TO
THE COAST LATE TONIGHT. TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE
SEASONABLE VALUES. /29
THE WET MICROBURST RISK FOR TODAY IS MODERATE.
&&
.LONG TERM (THURSDAY THROUGH WEDNESDAY)...THE LOW PRESSURE SYSTEM
ACROSS THE CENTRAL GULF IS EXPECTED TO MOVE SOUTH AND EAST OF THE
AREA...ACROSS THE NORTHERN FLORIDA PENINSULA THURSDAY INTO FRIDAY.
THIS WILL LIKELY KEEP THE GREATER COVERAGES OF RAIN ASSOCIATED WITH
THAT SYSTEM EAST OF THE AREA. HOWEVER...AS THE LOW MOVES EAST...A
COLD FRONT WILL MOVE INTO THE AREA AND STALL LATE IN THE WEEK. THE
BOUNDARY IN THE AREA COMBINED WITH SUBTLE SHORTWAVES ROTATING TROUGH
THE LONGWAVE TROUGH ALOFT WILL HELP ENHANCE SCATTERED SHOWERS AND
THUNDERSTORMS LATE IN THE WEEK THROUGH THE WEEKEND WITH ACTIVITY
MAXIMIZED IN THE AFTERNOON AND EARLY EVENING HOURS. THE FRONT WILL
WASH OUT BY EARLY NEXT WEEK WITH THE UPPER TROUGH LIFTING OUT. THIS
WILL ALLOW THE BERMUDA HIGH TO BUILD WESTWARD RESULTING IN WARMING
TEMPS AND LESS COVERAGES OF SHOWERS AND THUNDERSTORMS. /13
&&
.AVIATION (12Z ISSUANCE)...A MVFR CEILING IS EXPECTED TO BE PRESENT
AT THE TAF SITES AT THE BEGINNING OF THE PERIOD WHICH FIRST MIXES
OUT TO A VFR CEILING NEAR 3.5-4 KFT LATER IN THE MORNING WHICH
INCREASES TO 5-7 KFT LATER IN THE AFTERNOON. WILL HAVE VCSH AT THE
TAF SITES BY MID MORNING AND A TEMPO GROUP FOR MVFR CONDITIONS IN
THUNDERSTORMS LATER IN THE AFTERNOON. VFR CONDITIONS ARE EXPECTED
TO PREVAIL FOR THE OVERNIGHT HOURS. /29
&&
.MARINE... BROAD AREA OF LOW PRESSURE OVER THE CENTRAL GULF IS
EXPECTED TO MOVE INTO THE NORTHEAST GULF ON THURSDAY THEN ACROSS THE
NORTHERN FLORIDA PENINSULA THURSDAY NIGHT. SEAS WILL BUILD OVER THE
MARINE AREA THROUGH TONIGHT ALONG WITH MODERATE TO STRONG SOUTHEAST
WINDS BECOMING EASTERLY...THEN WINDS AND SEAS SUBSIDE THURSDAY INTO
THURSDAY NIGHT AS THE LOW PRESSURE SYSTEM MOVES AWAY FROM THE
REGION. WILL CONTINUE WITH THE SMALL CRAFT ADVISORY FOR THE 20-60
NM PORTION OF THE AREA THROUGH EARLY THURSDAY EVENING BUT HAVE ALSO
INCLUDED THE 0-20 NM PORTION FROM TONIGHT THROUGH THURSDAY MORNING
DUE TO SEA HEIGHTS/SWELL NEAR 7 FT. A LIGHT TO MODERATE SOUTHWEST
TO WEST FLOW CAN BE EXPECTED OVER THE WEEKEND AS A WEAK COLD FRONT
STALLS OVER THE AREA AND LATER DISSIPATES. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 90 70 88 71 90 / 50 20 30 30 30
PENSACOLA 89 73 88 73 88 / 50 30 30 20 40
DESTIN 87 75 85 73 84 / 50 30 30 20 40
EVERGREEN 91 69 91 69 91 / 60 20 40 30 50
WAYNESBORO 90 69 90 68 90 / 40 20 40 40 30
CAMDEN 91 69 90 69 89 / 50 20 40 40 50
CRESTVIEW 90 68 91 68 91 / 60 30 30 20 40
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM FRIDAY FOR THE FOLLOWING ZONES:
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
&&Hazardous weather outlook, Jun 5, 4:28 AM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 428 AM CDT WED JUN 5 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-060930- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 428 AM CDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP TODAY ACROSS MOST OF THE AREA. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH...LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH FRIDAY WITH ISOLATED TO SCATTERED THUNDERSTORMS FOR THE REMAINDER OF THE PERIOD. THE STRONGER STORMS WILL BE CAPABLE OF GUSTY WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING STRIKES. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES ON THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-060930- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 428 AM CDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED THROUGH TONIGHT DUE TO A COMBINATION OF MODERATE TO STRONG SOUTHEASTERLY WINDS AND SEAS BUILDING TO 6 TO 9 FEET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE THURSDAY WHILE MODERATE TO STRONG EASTERLY WINDS AND SEAS OF 6 TO 9 FEET GRADUALLY SUBSIDE DURING THE DAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 10:59 AM CDT | Rip Current Statement | MOB | 33 hr |
Nearby
High Surf Advisories in Alabama, 2013High Surf Advisories in Florida, 2013Every high surf advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.